Open Access
Translator Disclaimer
July 2000 The functional central limit theorem under the strong mixing condition
Florence Merlevàde, Magda Peligrad
Ann. Probab. 28(3): 1336-1352 (July 2000). DOI: 10.1214/aop/1019160337

Abstract

We prove a central limit theorem for strongly mixing sequences under a sharp sufficient condition which combines the rate of the strong mixing coefficient with the quantile function. The result improves on all earlier central limit theorems for this type of dependence and answers a conjecture raised by Bradley in 1997.

Moreover, we derive the corresponding functional central limit theorem.

Citation

Download Citation

Florence Merlevàde. Magda Peligrad. "The functional central limit theorem under the strong mixing condition." Ann. Probab. 28 (3) 1336 - 1352, July 2000. https://doi.org/10.1214/aop/1019160337

Information

Published: July 2000
First available in Project Euclid: 18 April 2002

MathSciNet: MR1797876
Digital Object Identifier: 10.1214/aop/1019160337

Subjects:
Primary: 60F05, 60F17

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.28 • No. 3 • July 2000
Back to Top